# SDR ASAA2013062495293

- Difficulty date: June 24, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 25,566 hours, 7,874 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400758030
- Condition: Loose
- Location: Nr 1 Fan Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN DUCT PANELS LOOSE, 1130 -1200 O`CLOCK POSITION AND 230- 300 POSITION AFT LOOKING FORWARD.  ACFT GROUNDED.  REMOVED PANELS AS REQUIRED, INSTALLED SERVICEABLE PANELS IAW AMM 72-23-07-400-801-F00.
